# SDR 96ZZZX5822

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100HJ
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400334
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Corroded
- Location: Mlg
- Part time: 2,659 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND INSTALLATION OF KIT SK 414-8E FOUND MLG TORQUE TUBE HAD INTERNAL RUST/CORROSION WITH WALL PITTING IN EXCESS OF 10 PERCENT.
